# SDR P5CA9800973

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FORE FLAP L/E DELAMINATED IN 3 AREAS BETWEEN NR 3 AND NR 4 FLAP TRACKS.  REPAIRED IAW SRM 51-40-15.
